Pacific Journal of Mathematics

A generalized Jensen's inequality.

Ting On To and Kai Wing Yip

Article information

Source
Pacific J. Math., Volume 58, Number 1 (1975), 255-259.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102905855

Mathematical Reviews number (MathSciNet)
MR0378064

Zentralblatt MATH identifier
0274.60036

Subjects
Primary: 60G05: Foundations of stochastic processes
Secondary: 28A45

Citation

To, Ting On; Yip, Kai Wing. A generalized Jensen's inequality. Pacific J. Math. 58 (1975), no. 1, 255--259. https://projecteuclid.org/euclid.pjm/1102905855


Export citation

References

  • [1] Patrick Billingsley, Ergodic Theory and Information, New York, J. Wiley and Sons, 1965.
  • [2] L. E. Dubins, Rises and upcrossings of nonnegative martingales, Illinois J. Math., 6 (1962), 226-241.
  • [3] N. Dunford and J. T. Schwartz, Linear Operators. Part I : General Theory, Interscience, New York, 1958.
  • [4] E. Hille and R. S. Phillips, Functional analysis and semi-groups, Amer. Math. Soc. Colloquium Publ., Vol. 31, Providence, 1957.
  • [5] P. A. Meyer, Probability and Potentials, London, Blaisdell Publishing Col, 1966.
  • [6] F. S. Scalora, Abstract martingale convergence theorems, Pacific J. Math., 11 (1961), 347-374.